On lacunary sigma-statistical convergence


INFORMATION SCIENCES, vol.166, pp.271-280, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 166
  • Publication Date: 2004
  • Doi Number: 10.1016/j.ins.2003.12.005
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.271-280


The purpose of this paper is to introduce two new spaces and also to define st(sigma) and st(0sigma) of strongly sigma-statistically convergent and lacunary strongly sigma-statistically convergent sequences, respectively. Also, we give some inclusion relations involving these spaces. (C) 2003 Elsevier Inc. All rights reserved.